# SDR AALA201507089004

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 45,439 hours, 21,121 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21684
- Part serial: 4561
- Condition: Broken
- Location: Mlg
- Part time: 33,002 hours, 18,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 BRAKE ASSEMBLY BROKEN APART.  MAIN WHEEL STUCK ON BRAKE.  R & R NR 1 BRAKE ASSEMBLY IAW AMM 32-42-27.
